# SDR AALA202509027217

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 87,883 hours, 36,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SEAT 15ABC FAIL TO ILLUMINATE. INSPECTED WIRE AND FOUND DISCONNECTED, NEXT TO ISPSU BOX. MINTENANCE RECONNECTED AND OPS CHECK EMERGENCY LIGHTS PER AMM 33-51-00.
